# SDR DHL2006760501

- Difficulty date: March 7, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: None
- Part time: 65,281 hours, 38,624 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISH IDENTIFICATION OF EXISTING FLUSH REPAIR ON RIGHT WING FIXED LEADING EDGE SKIN AT WS 207.0.  ACCOMPLISHED IDENTIFICATION OF EXISTING FLUSH REPAIR ON RIGHT WING FIXED LEADING EDGE SKIN AT WS 207.0.  INSTALLATION PERFORMED IAW B-727 SRM 57-30-4 FIG 2.  VERIFIED MATERIAL USED IS 2024-T4 0.80 THIS REPAIR IS CATEGORY A.
